# SDR 99UAL900561

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Component: Hamilton Sta, 7638101
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT EXPERIENCED PRESSURIZATION PROBLEMS AFTER DEPARTING ORD.  CABIN RATE OF DESCENT EXCESSIVE DURING ASCENT.  RETURNED TO ORD.  *S/D*  PROBABLE CAUSE WAS TRACED DOWN TO THE CABIN PRESSURE CONTROLLER.  REPLACED CABIN PRESSURE CONTROLLER.
